Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 11, NWS Tulsa, OK

April 20, 20254 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 20, 2025, 12:03 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2025, 12:03 AM CDT (05:03 UTC)
Expired
Apr 20, 2025, 3:15 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 36 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
522 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

365 
WGUS54 KTSA 200503
FFWTSA
OKC101-111-143-145-200815-
/O.NEW.KTSA.FF.W.0011.250420T0503Z-250420T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1203 AM CDT Sun Apr 20 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northwestern Muskogee County in east central Oklahoma...
  Northern Okmulgee County in northeastern Oklahoma...
  Southeastern Tulsa County in northeastern Oklahoma...
  Western Wagoner County in northeastern Oklahoma...

* Until 315 AM CDT.

* At 1203 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Broken Arrow...                    Bixby...
  Coweta...                          Haskell...
  Beggs...                           Taft...
  Boynton...                         Stonebluff...
  Bald Hill...                       Oneta...
  Preston...                         Redbird...
  Leonard...                         Choska...
  Jamesville...                      Hectorville...
  Eram...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3615 9575 3609 9555 3608 9556 3608 9554
      3575 9555 3558 9566 3557 9581 3570 9589
      3565 9619 3585 9594 3600 9576

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
683 
WGUS74 KTSA 200656
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
156 AM CDT Sun Apr 20 2025

OKC101-111-143-145-200815-
/O.CON.KTSA.FF.W.0011.000000T0000Z-250420T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Muskogee OK-Okmulgee OK-Tulsa OK-Wagoner OK-
156 AM CDT Sun Apr 20 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN MUSKOGEE, NORTHERN OKMULGEE, SOUTHEASTERN 
TULSA AND WESTERN WAGONER COUNTIES...

At 156 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Estimates between 1.5 and 2.5 inches of 
rain have fallen over the past three hours. Additional rainfall 
amounts up to 1.5 inches and locally higher are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Broken Arrow...                    Bixby...
Coweta...                          Haskell...
Beggs...                           Taft...
Boynton...                         Stonebluff...
Bald Hill...                       Oneta...
Preston...                         Redbird...
Leonard...                         Choska...
Jamesville...                      Hectorville...
Eram...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3615 9575 3609 9555 3608 9556 3608 9554
      3575 9555 3558 9566 3557 9581 3570 9589
      3565 9619 3585 9594 3600 9576

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 9:30 PM CDT, 2 hours 33 minutes earlier. Its key messages:

  • Updated at 215 PM CDT Sat Apr 19 2025
  • Additional widespread thunderstorms tonight with all severe hazards especially SE OK into western AR. Heavy rains and flooding footprint expand overnight.
  • Additional storms develop early Sunday with continue severe threat including tornado potential. Localized heavy rains will worsen any ongoing flooding.
  • Drier weather returns early next week, but unsettled weather resumes by midweek and continues into next weekend.
Area forecast discussion, Apr 19, 9:30 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
930 PM CDT Sat Apr 19 2025

...New SHORT TERM...

.KEY MESSAGES...
Updated at 215 PM CDT Sat Apr 19 2025

  - Additional widespread thunderstorms tonight with all severe
    hazards especially SE OK into western AR. Heavy rains and
    flooding footprint expand overnight.

  - Additional storms develop early Sunday with continue severe
    threat including tornado potential. Localized heavy rains will
    worsen any ongoing flooding.

  - Drier weather returns early next week, but unsettled weather
    resumes by midweek and continues into next weekend.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 930 PM CDT Sat Apr 19 2025

Coverage of showers and thunderstorms across eastern Oklahoma and
northwest and west central Arkansas remains likely to expand
through the rest of the evening and into early Sunday morning,
with an increasing risk for both severe weather and heavy
rain/flash flooding expected. On the severe weather front, the
immediate concern involves the ongoing activity along the I-35
corridor in south central Oklahoma that has been slowly
approaching the western fringes of our southeast Oklahoma
counties. CAM and WoFS solutions have been consistent in bringing
these strong to severe storms into the area from southern
Pittsburg into western Pushmataha counties. The better surface-
based instability remains confined to far southeast Oklahoma,
supporting the locally better potential for tornadoes in this
area. In addition, these have been prolific rainfall producers,
with one-hour rainfall estimates in the 2 to 3 inch range. Expect
an increasing threat for at least 1 to 2 inch per hour rainfall
rates to expand into parts of southeast and east central Oklahoma
toward midnight.

With the increase in the low level jet, additional strong
to severe thunderstorms may increase further northward along the
front that extends northeastward to the south of I-44, given
modest instability along and south of the front at present. This
broader threat for severe weather may begin to wane after the 2-4
am time frame given an expected notable decrease in instability
afterward into sunrise Sunday. This activity, if it occurs, will
also lead to an increase in the flash flood threat farther
eastward.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 215 PM CDT Sat Apr 19 2025

Brief settled period Monday into Tuesday with mild temps and dry
weather. Main stem river flooding may continue during this period.

The pattern for mid to late week is expected to be near zonal
across the CONUS with several smaller scale waves expected to
quickly sweep eastward. Each wave will bring a higher chance of
showers and storms and the forecast will retain daily precip
chances from mid week through next weekend. Plenty of details yet
to be seen regarding specific severe and/or flooding risks but
climatology would favor some degree of severe potential for most
any period.

&&

.AVIATION...
(00Z TAFS)
Issued at 613 PM CDT Sat Apr 19 2025

Difficult aviation conditions will prevail for much of the TAF
period. Low ceilings are present across eastern OK, though at the
moment terminals in NW Arkansas are VFR. Showers and
thunderstorms are increasing and will spread across the area the
next few hours. All TAF sites are expected to see several hours of
moderate to heavy rainfall tonight. The best chance of strong to
severe storms tonight will be near KMLC and KFSM, with a lesser
chance to the north. A second round of storms may develop late
morning spreading from west to east. In terms of wind shear, there
will be a window late tonight into Sunday morning for borderline
low level wind shear, perhaps touching 30 kts in the 0-2 kft layer
for a short time.

Next, lets mention ceilings. As the rain spreads in ceilings will
lower to 1-2 kft for most areas, some some falling as low as 500
ft during storms. Visibility will reduce to 2-4 SM for most areas
overnight during the rain, but will come up again after daybreak
Sunday. Winds will become south to southeast for most areas and
become gusty Sunday morning, shifting to west during the
afternoon. VFR conditions should return during the afternoon for
all areas, spreading from west to east.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  69  44  75 /  90  90   0   0
FSM   64  75  49  79 /  70  90  10   0
MLC   62  71  47  78 /  90  80   0   0
BVO   50  68  41  75 /  90  90   0   0
FYV   58  72  45  76 /  80  90  10   0
BYV   56  73  47  73 /  80  90  20   0
MKO   60  71  44  76 /  90  80   0   0
MIO   52  69  43  73 /  90  90  10   0
F10   58  70  45  76 / 100  90   0   0
HHW   65  72  48  76 /  60  80   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ049-053>076.

AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...22
LONG TERM....07
AVIATION...06
Hazardous weather outlook, Apr 19, 8:54 PM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
854 PM CDT Sat Apr 19 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
854 PM CDT Sat Apr 19 2025

...SEVERE THUNDERSTORM AND FLASH FLOODING POTENTIAL CONTINUES THROUGH
SUNDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Southeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Along and Southeast of Interstate 44.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorm coverage is expected to increase overnight across all
of eastern Oklahoma and northwest and west central Arkansas.
A threat for severe weather will exist across most of the area
along and southeast of Interstate 44, although the greatest potential
for tornadoes and the higher end severe weather threats should
remain confined to areas along and south of Interstate 40. In
addition, heavy rainfall is expected areawide, with a continued
potential for flash flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm...High Wind...and Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY AND WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm and Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
The severe weather threat will continue into Sunday afternoon,
with the potential for all severe weather hazards, especially
across far eastern Oklahoma and northwest Arkansas. Heavy
rainfall may continue to lead to flash flooding and mainstem
river flooding as well.

After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 19, 10:48 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1048 PM CDT Sat Apr 19 2025

OKZ066-067-070-071-200415-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
1048 PM CDT Sat Apr 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...
SOUTHWESTERN WAGONER...NORTHEASTERN OKMULGEE AND NORTHWESTERN
MUSKOGEE COUNTIES THROUGH 1115 PM CDT...

At 1048 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Council Hill, moving north at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wainwright...                     Boynton...
Council Hill...                   Jamesville...
Hitchita...                       Eram...
Haskell...                        Porter...
Taft...                           Choska...

This includes Interstate 40 in Oklahoma between mile markers 250 and
261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for southeastern
and northeastern Oklahoma.

&&

LAT...LON 3586 9582 3587 9552 3543 9558 3544 9580
      3586 9583
TIME...MOT...LOC 0348Z 183DEG 40KT 3552 9569

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:36 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee3 hr
Apr 19, 10:48 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Apr 19, 11:01 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg59 min
Apr 19, 11:08 PM CDTFlash Flood WarningTSAOkfuskee, Okmulgee4 hr
Apr 19, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg62 min
Apr 19, 11:43 PM CDTTornado WarningTSAOkmulgee16 min
Apr 19, 11:53 PM CDTTornado WarningTSAPittsburg52 min
Apr 19, 11:54 PM CDTTornado WarningTSAOkmulgee7 min
Apr 19, 11:57 PM CDTTornado WarningTSAMcIntosh, Pittsburg48 min
Apr 20, 12:04 AM CDTSpecial Weather StatementTSAWagoner41 min
Apr 20, 12:07 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner23 min
Apr 20, 12:09 AM CDTSpecial Weather StatementTSAMcIntosh36 min
Apr 20, 12:14 AM CDTTornado WarningTSAPittsburg46 min
Apr 20, 12:28 AM CDTSpecial Weather StatementTSAMayes, Rogers32 min
Apr 20, 12:31 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Pittsburg44 min
Apr 20, 12:36 AM CDTSpecial Weather StatementTSACherokee, Muskogee, Wagoner24 min
Apr 20, 12:44 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, LeFlore, Pittsburg, Pushmataha46 min
Apr 20, 12:45 AM CDTAreal Flood AdvisoryTSATulsa3 hr
Apr 20, 12:55 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg50 min
Apr 20, 1:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Apr 20, 1:12 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah, Wagoner33 min
Apr 20, 1:15 AM CDTFlash Flood WarningTSACherokee, Mayes, Rogers, Wagoner4 hr
Apr 20, 1:23 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Haskell, McIntosh, Muskogee, Sequoyah37 min
Apr 20, 1:24 AM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Sequoyah and 1 more3 hr
Apr 20, 1:36 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, Pittsburg, Pushmataha39 min
Apr 20, 1:54 AM CDTRiver Flood WarningTSAOttawa4 days
Apr 20, 1:56 AM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Mayes34 min
Apr 20, 2:00 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Sequoyah45 min
Apr 20, 2:01 AM CDTSpecial Weather StatementTSAAdair29 min
Apr 20, 2:04 AM CDTTornado WarningTSADelaware12 min
Apr 20, 2:13 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, LeFlore47 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware51 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee51 min
Apr 20, 2:46 AM CDTSpecial Weather StatementTSASequoyah29 min
Apr 20, 3:14 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware5 hr
Apr 20, 3:46 AM CDTAreal Flood AdvisoryTSAMuskogee, Okfuskee, Okmulgee, Tulsa, Wagoner4 hr
Apr 20, 7:38 AM CDTSpecial Weather StatementTSAHaskell37 min
Apr 20, 8:10 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 20, 8:39 AM CDTSpecial Weather StatementTSAAdair36 min
Apr 20, 8:50 AM CDTRiver Flood WarningTSARogers, Tulsa35 hr
Apr 20, 8:50 AM CDTRiver Flood WarningTSAOttawa54 hr
Apr 20, 10:28 AM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more2 hr
Apr 20, 10:38 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 20, 10:55 AM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more3 hr
Apr 20, 11:17 AM CDTSpecial Weather StatementTSAOkmulgee43 min
Apr 20, 11:45 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg45 min
Apr 20, 11:53 AM CDTSpecial Weather StatementTSAPushmataha37 min
Apr 20, 11:58 AM CDTSpecial Weather StatementTSARogers, Wagoner47 min
Apr 20, 12:04 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Apr 20, 12:26 PM CDTSpecial Weather StatementTSALatimer, McIntosh, Muskogee34 min
Apr 20, 12:28 PM CDTSpecial Weather StatementTSALatimer32 min
Apr 20, 12:32 PM CDTSpecial Weather StatementTSACraig, Mayes, Wagoner43 min
Apr 20, 12:34 PM CDTSpecial Weather StatementTSAPushmataha26 min
Apr 20, 12:42 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 20, 12:50 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner40 min
Apr 20, 1:02 PM CDTSpecial Weather StatementTSAHaskell43 min
Apr 20, 1:03 PM CDTSpecial Weather StatementTSACherokee, Muskogee42 min
Apr 20, 1:15 PM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 3 more2 hr
Apr 20, 1:16 PM CDTSpecial Weather StatementTSACraig, Ottawa29 min
Apr 20, 1:18 PM CDTSpecial Weather StatementTSAMayes27 min
Apr 20, 1:20 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa, Rogers115 min
Apr 20, 1:23 PM CDTSpecial Weather StatementTSADelaware52 min
Apr 20, 1:26 PM CDTSpecial Weather StatementTSAAdair, Sequoyah49 min
Apr 20, 1:29 PM CDTSpecial Weather StatementTSALeFlore46 min
Apr 20, 1:36 PM CDTSevere Thunderstorm WarningTSAOttawa24 min
Apr 20, 1:42 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah48 min
Apr 20, 1:45 PM CDTTornado WarningTSALeFlore45 min
Apr 20, 1:47 PM CDTSevere Thunderstorm WarningTSADelaware28 min
Apr 20, 2:08 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware37 min
Apr 20, 2:16 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah44 min
Apr 20, 2:19 PM CDTSpecial Weather StatementTSALeFlore26 min
Apr 20, 2:25 PM CDTRiver Flood WarningTSAOsage, Tulsa8 hr
Apr 20, 2:25 PM CDTRiver Flood WarningTSAWashington6 hr
Apr 20, 2:25 PM CDTRiver Flood WarningTSATulsa15 hr
Apr 20, 3:30 PM CDTSpecial Weather StatementTSANowata45 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.